# SDR AALA201805019012

- Difficulty date: April 27, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 76,195 hours, 40,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FIRST CLASS CEILING EMERGENCY LIGHTS DO NOT COME ON. REPLACED EMERGENCY LIGHT BATTERY PACK ASSEMBLY B5-100 PER AMM 33-53-00. OPERATIONS CHECK GOOD.
